# SDR YENA201707070571

- Difficulty date: July 7, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 1446
- Aircraft time: 64,588 hours, 23,472 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT CRUISE IF CREW CALLED THE FLIGHT DECK TO REPORT THAT A CUSTOMER IN ROW 2 SMELLED A DIRTY SOCK ODOR. 2 OUT OF 3 IF CMS CONFIRMED A PERSISTENT ODOR DESCRIBED AS WET MUSTY. AFTER LANDING, IF CREW ADVISED ODOR WAS PERSISTENT, BUT LIMITED TO FWD CABIN. FLIGHT CREW DID NOT NOTICE ODOR; COMPLIED WITH INFORMATION  NOTICE 2017-T015A SECTION B TABLE 1. AIRCRAFT IS OK FOR SERVICE. REPLACED BOTH RECIRC FILTERS IAW AMM 21-21-41. MCC ROSA NOTIFIED.
